Circles along a Riemannian map and Clairaut Riemannian maps
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 253-264
https://doi.org/10.4134/BKMS.b160082
Published online January 31, 2017
Bayram \c{S}ahin
Ege University
Abstract : We first extend Yano-Nomizu's theorem, which characterizes extrinsic spheres in a Riemannian manifold, for Riemannian maps. Then we introduce Clairaut Riemannian maps, give an example and obtain necessary and sufficient conditions for a Riemannian map to be Clairaut type.
Keywords : Riemannian map, circle, Clairaut submersion, Clairaut Riemannian map
MSC numbers : 53C42, 53C20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd